# SDR SRAA970611

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 710024
- Condition: Worn
- Location: Dry Bay
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, NR 1 ENGINE FIRE WARNING FLICKERED ON.  AIRCRAFT RETURNED TO BLOCK.  FOUND FIRE LOOP IN DRY BAY NR 1 DEFECTIVE.  REPLACED FIRE LOOP, SYSTEM OPS CHECKED GOOD PER MM CH 26.
